BibTeX record journals/siamrev/ZhangZ18

download as .bib file

@article{DBLP:journals/siamrev/ZhangZ18,
  author    = {Haisen Zhang and
               Xu Zhang},
  title     = {Second-Order Necessary Conditions for Stochastic Optimal Control Problems},
  journal   = {{SIAM} Review},
  volume    = {60},
  number    = {1},
  pages     = {139--178},
  year      = {2018},
  url       = {https://doi.org/10.1137/17M1148773},
  doi       = {10.1137/17M1148773},
  timestamp = {Tue, 13 Mar 2018 14:51:48 +0100},
  biburl    = {https://dblp.org/rec/journals/siamrev/ZhangZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics